# SDR RRXA000101

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LOW SPOT, LEFT WING, TANK ACCESS PANEL 505C HAS LOW SPOT APPROX 1/2  IN DIAMETER NEEDS THICKNESS CHECK.
